MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC MEMORY II DOUBLE LUMEN EXTRACTION BASKET; BILIARY CATHETER AND ACCESSORIES

WILSON-COOK MEDICAL INC MEMORY II DOUBLE LUMEN EXTRACTION BASKET; BILIARY CATHETER AND ACCESSORIES
Model Number G25149
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in an open pouch from the lot number provided in the report.The label matches the product returned.Our laboratory evaluation of the product said to be involved confirmed the report.The device was returned with the basket fully retracted and the handle would not move.You could feel grinding/scraping when attempting to manipulate handle.The handle was disassembled, and the drive wire was frayed however still attached.After the device was decontaminated, it was noted that the handle has now detached from the drive wire.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our laboratory evaluation of the returned device confirmed the report of unable to manipulate the basket.This report was due to a partial separation of the drive wire from the handle.During decontamination the drive wire fully separated from the handle.The cause of the drive wire damage is unknown.The instructions for use states: "confirm the desired position of the basket sheath relative to the target.Advance the basket out of the sheath by pushing forward on the handle.Caution: pulling on the sheath while advancing or retracting the basket may damage the device, rendering it inoperable." the instructions for use also indicates: "advance the device through the channel, in short increments, until the basket sheath exits the endoscope." basket deployment difficulties and buckling/breaking of the drive wire can occur if the device experiences excessive pressure.Resistance in basket movement and bends in the catheter can occur if the elevator of the endoscope is used to deflect the device at a sharp angle.Prior to distribution, all memory ii double lumen extraction baskets are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography (ercp) for stone removal in the bile duct, the physician selected a cook memory ii double lumen extraction basket.It was initially reported that before insertion into the endoscope's forceps channel, the basket could be opened and closed.Once the device was placed along the guidewire to approach the stone in the bile duct and attempted to deploy the basket, it failed to open.There was no reportable information at that time.The device was returned on 14nov2025 and evaluated.It was observed that the device the handle would not move, and grinding could be felt in the handle when attempting to manipulate the handle.The handle was disassembled, and the drive wire was frayed but attached by a few wires that had not detached.After decontamination the device was removed, and it was noted that the handle was then disconnected from the drive wire.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
MEMORY II DOUBLE LUMEN EXTRACTION BASKET
Common Device Name
BILIARY CATHETER AND ACCESSORIES
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
3367440157
MDR Report Key23757399
Report Number1037905-2025-00818
Device Sequence Number21351127
Product Code LQR
UDI-Device Identifier00827002251496
UDI-Public(01)00827002251496(17)280902(10)W4967442
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K171969
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG25149
Device Catalogue NumberMB-35-2X4-8
Device Lot NumberW4967442
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS/TJF-260V.
Patient SexUnknown